# SDR 2006FA0000391

- Difficulty date: March 29, 2006
- Submitted: April 21, 2006
- Operation: General aviation
- Aircraft: N9007Y
- Make and model: Piper PA-31
- Aircraft serial: 3111
- Engine: Lyc TIO540A2B
- Propeller: Mcauly B3DF36C526
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Brake Disc
- Part number: 16403506
- Part serial: M0008813
- Condition: Cracked
- Location: Wheel
- Component: Wheel, Cleveland
- Component part number: 40102
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN BRAKE DISC ON OUTER EDGE. CRACK STARTED ON THE (P) IN PARKER FROM THE STAMPED NAME, MODEL, DATE, AND SN.  WHEN STAMPED COULD HAVE CAUSED A STRESS CRACK.  THE USE OF AN INK STAMP WOULD NOT CAUSE ANY STRESS ON THE DISC. (K)
